Previous |  Up |  Next


Title: A note on the weak convergence of probability measures on $C(K,L)$ (English)
Author: Rublík, František
Language: English
Journal: Mathematica Slovaca
ISSN: 0139-9918
Volume: 33
Issue: 2
Year: 1983
Pages: 133-139
Category: math
MSC: 60B10
idZBL: Zbl 0515.60008
idMR: MR699081
Date available: 2009-09-25T09:28:55Z
Last updated: 2012-08-01
Stable URL:
Reference: [1] BILLINGSLEY P.: Conveгgence of Probability Measuгes.New Yoгk, John Willey and Sons, 1968. MR 0233396
Reference: [2] BLACKWELL D., GIRSHICK M. A.: The Theoгy of Games and Statistical Decisions.New Yoгk, John Willey and Sons, 1954. MR 0070134
Reference: [3] КURATOWSКI К.: Topology, Volume 1.New Yoгk, Academic Pгess, 1966.
Reference: [4] WICHURA M. J.: A note on the weak conveгgence of stochastic processes.Ann. Math. Stat. 42, 1769-1772, 1971. MR 0378016


Files Size Format View
MathSlov_33-1983-2_2.pdf 493.5Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo